# SDR FDEA201206032063

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 25,887 hours, 13,533 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door
- Component part number: A52370500004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT B-CHECK, FOUND LOWER FWD CARGO DOOR UPPER CORNER CRACKED AT FASTENER.  REPAIRED UPPER AFT CORNER OF LWR FWD CARGO DOOR SKIN IAW SRM 52-31-00, FIG 202.
